Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The use of attractive fixed points in accelerating the convergence of limit-periodic continued fractions

Author: John Gill
Journal: Proc. Amer. Math. Soc. 47 (1975), 119-126
MathSciNet review: 0352774
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A continued fraction can be interpreted as a composition of Möbius transformations. Frequently these transformations have powerful attractive fixed points which, under certain circumstances, can be used as converging factors for the continued fraction. The limit of a sequence of such fixed points can be employed as a constant converging factor.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Limit-periodic continued fractions, converging factors, circles of Appollonius
Article copyright: © Copyright 1975 American Mathematical Society